MathSciNet Relay Station
MathSciNet bibliographic data
MR3199049 60D05 (60F05 60G55 60H07)
Schulte, Matthias; Thäle, Christoph Distances between Poisson $k$-flats. Methodol. Comput. Appl. Probab. 16 (2014), no. 2, 311–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement